RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2013, Volume 9, Number 3, Pages 304–315 (Mi jmag566)  

This article is cited in 2 scientific papers (total in 2 papers)

On Analytic and Subharmonic Functions in Unit Disc Growing Near a Part of the Boundary

S. Ju. Favorov, L. D. Radchenko

V. N. Karazin Kharkiv National University, Kharkiv, Ukraine

Abstract: In the paper there was found an analog of the Blaschke condition for analytic and subharmonic functions in the unit disc, which grow at most as a given function $\varphi$ near some subset of the boundary.

Key words and phrases: analytic function, subharmonic function, Riesz measure, Blaschke condition.

Full text: PDF file (181 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 30D50, 31A05
Received: 17.01.2012
Revised: 20.12.2012
Language:

Citation: S. Ju. Favorov, L. D. Radchenko, “On Analytic and Subharmonic Functions in Unit Disc Growing Near a Part of the Boundary”, Zh. Mat. Fiz. Anal. Geom., 9:3 (2013), 304–315

Citation in format AMSBIB
\Bibitem{FavRad13}
\by S.~Ju.~Favorov, L.~D.~Radchenko
\paper On Analytic and Subharmonic Functions in Unit Disc Growing Near a Part of the Boundary
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2013
\vol 9
\issue 3
\pages 304--315
\mathnet{http://mi.mathnet.ru/jmag566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322697400002}


Linking options:
  • http://mi.mathnet.ru/eng/jmag566
  • http://mi.mathnet.ru/eng/jmag/v9/i3/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Shamoyan, E. G. Rodikova, “O kharakterizatsii kornevykh mnozhestv odnogo vesovogo klassa analiticheskikh v kruge funktsii”, Vladikavk. matem. zhurn., 16:3 (2014), 64–75  mathnet
    2. Boiko T., Woess W., “Moments of Riesz Measures on Poincare Disk and Homogeneous Tree - a Comparative Study”, Expo. Math., 33:3 (2015), 353–374  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:174
    Full text:57
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020